Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffer from RA. Prescribed with actemra and slflunomide. Which is better with pain?

Hi I have RA severly my Doctor had me on Humira subcutaneous and methotrexate for 10 to 15 years. The side effects demand taking me off both meds. My Doctor gave me 2 drug names to read up on. First one is ACTEMRA. The second one is Leflunomide . Can you tell me which one is better to slow down the RA and also help the most with the pain?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
carol there are few disease modifying anti rheumatoid drugs like methotrexate,hydroxy chloroquine leflunomide .sulfasalazine etc . out this methotrexate is very commonly prescribed as it is very effective , but as you said you had side effects of due it . there is no other option but to try other drugs . out of the remaining leflunomide also good . as of now continue with it . if its not effective then ask your physician to change. but you need to keep patience for atleast 3-4 months
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor